# SDR RAIA2020021170001

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,273 hours, 26,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Frame 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET AT R/H FRAME 60 CARGO DOOR TORSION ASSY FWD MOUNT ......................REMOVED AND REPLACED BRACKET AT R/H FRAME 60 CARGO DOOR TORSION ASSY FWD MOUNT
